# SDR AALA202211073194

- Difficulty date: November 3, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N357PV
- Make and model: Boeing 737823
- Aircraft serial: 31277
- Aircraft time: 14,180 hours, 5,948 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481056
- Part serial: 20111H9660
- Condition: Overheated
- Location: Cockpit
- Part time: 2,803 hours, 1,215 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED IN FLIGHT AND WOULD NOT EXTINGUISH PER QRH PROCEDURES. REPLACED R2 COCKPIT SLIDING WINDOW PER JOB CARD 08L21056002. OPERATIONAL AND PRESSURIZATION TEST GOOD.
